I will start this off by saying sorry if there is too much information.
As you know..I have been doing an increase in Neurontin..since Friday I went up from 300 to 500. I have handled every emotion terribly. As I have mentioned before in other posts, I am incredibly sensitive to these types of medications. I have been very short tempered, crying and just feeling really BLAH! Then I *tried* to have sex last night. (I already have monumental problems because of the vag fissures and all the xylocaine..bs) but anyways..it was like I was outside my body guys! It was feaky..and I SO wanted nothing to do with it.."just hurry up already"... THis is not me. Does this feeling stay around? I just wasn't in the mood at all. THere HAS been a lot of bad things happen around here this weekend so I know I'm stressed about that but usually having sex is a de-stresser for me. IT was weird. NOt even a peep out of me.
I didn't like it. :(
Is this what Neurontin is going to do to me? I was fine sexually at 300 (and I still don't notice any difference in pain control..he wants me to go all the way up to 900mg)
Is this my life now?
A divorce will surely be on the way. There is only so much he can take. All the things I can't do now..we only got married 5 years ago...and well...nevermind. THanks for listening. *off to cry some more*